Composition factors of 2-parts spin representations of symmetric groups
Algebraic Combinatorics, Volume 3 (2020) no. 6, pp. 1283-1291.

Given an odd prime p, we identify possible composition factors of the reduction modulo p of spin irreducible representations of the covering groups of symmetric groups indexed by partitions with 2 parts and find some decomposition numbers.

Received: 2020-02-07
Revised: 2020-06-17
Accepted: 2020-06-17
Published online: 2020-12-04
DOI: https://doi.org/10.5802/alco.137
Classification: 20C30,  20C25,  20C20
Keywords: Symmetric groups, spin representations, decomposition numbers.
@article{ALCO_2020__3_6_1283_0,
     author = {Morotti, Lucia},
     title = {Composition factors of 2-parts spin representations of symmetric groups},
     journal = {Algebraic Combinatorics},
     pages = {1283--1291},
     publisher = {MathOA foundation},
     volume = {3},
     number = {6},
     year = {2020},
     doi = {10.5802/alco.137},
     language = {en},
     url = {https://alco.centre-mersenne.org/item/ALCO_2020__3_6_1283_0/}
}
Morotti, Lucia. Composition factors of 2-parts spin representations of symmetric groups. Algebraic Combinatorics, Volume 3 (2020) no. 6, pp. 1283-1291. doi : 10.5802/alco.137. https://alco.centre-mersenne.org/item/ALCO_2020__3_6_1283_0/

[1] Andrews, George E.; Bessenrodt, Christine; Olsson, Jørn B. Partition identities and labels for some modular characters, Trans. Amer. Math. Soc., Volume 344 (1994), pp. 597-615 | Article | MR 1220904 | Zbl 0806.05065

[2] Benson, Dave Spin modules for symmetric groups, J. London Math. Soc. (2), Volume 38 (1988), pp. 250-262 | Article | MR 966297 | Zbl 0669.20005

[3] Bessenrodt, Christine Representations of the covering groups of the symmetric groups and their combinatorics, Sém. Lothar. Combin., Volume 33 (1994), Art. B33a, 29 pages | MR 1411944 | Zbl 0855.05102

[4] Bessenrodt, Christine; Morris, Alun O.; Olsson, Jørn B. Decomposition matrices for spin characters of symmetric groups at characteristic 3, J. Algebra, Volume 164 (1994) no. 1, pp. 146-172 | Article | MR 1268331 | Zbl 0835.20018

[5] Bessenrodt, Christine; Olsson, Jørn B. The 2-blocks of the covering groups of the symmetric groups, Adv. Math., Volume 129 (1997) no. 2, pp. 261-300 | Article | MR 1462735 | Zbl 0979.20014

[6] Brundan, Jonathan; Kleshchev, Alexander Hecke–Clifford superalgebras, crystals of type A 2l (2) and modular branching rules for S ^ n , Represent. Theory, Volume 5 (2001), pp. 317-403 | Article | MR 1870595 | Zbl 1005.17010

[7] Brundan, Jonathan; Kleshchev, Alexander Projective representations of symmetric groups via Sergeev duality, Math. Z., Volume 239 (2002) no. 1, pp. 27-68 | Article | MR 1879328 | Zbl 1029.20008

[8] Brundan, Jonathan; Kleshchev, Alexander Modular representations of the supergroup Q(n). I, J. Algebra, Volume 260 (2003) no. 1, pp. 64-98 | Article | MR 1973576 | Zbl 1027.17004

[9] Brundan, Jonathan; Kleshchev, Alexander James’ regularization theorem for double covers of symmetric groups, J. Algebra, Volume 306 (2006) no. 1, pp. 128-137 | Article | MR 2271575 | Zbl 1112.20009

[10] Fayers, Matthew Defect 2 spin blocks of symmetric groups and canonical basis coefficients (2019) (https://arxiv.org/abs/1905.04080)

[11] James, Gordon D. On the decomposition matrices of the symmetric groups. I, J. Algebra, Volume 43 (1976) no. 1, pp. 42-44 | Article | MR 430049

[12] Kleshchev, Alexander Linear and projective representations of symmetric groups, Cambridge Tracts in Mathematics, Volume 163, Cambridge University Press, Cambridge, 2005, xiv+277 pages | Article | MR 2165457 | Zbl 1080.20011

[13] Kleshchev, Alexander; Shchigolev, Vladimir Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup Q(n), Mem. Amer. Math. Soc., Volume 220 (2012) no. 1034, p. xviii+123 | Article | MR 3014600 | Zbl 1326.20011

[14] Leclerc, Bernard; Thibon, Jean-Yves q-deformed Fock spaces and modular representations of spin symmetric groups, J. Phys. A, Volume 30 (1997) no. 17, pp. 6163-6176 | Article | MR 1482704 | Zbl 1039.17509

[15] Morris, Alun O.; Yaseen, A. K. Decomposition matrices for spin characters of symmetric groups, Proc. Roy. Soc. Edinburgh Sect. A, Volume 108 (1988), pp. 145-164 | Article | MR 931015 | Zbl 0651.20007

[16] Müller, Jürgen Brauer trees for the Schur cover of the symmetric group, J. Algebra, Volume 266 (2003) no. 2, pp. 427-445 | Article | MR 1995123 | Zbl 1068.20016

[17] Wales, David B. Some projective representations of S n , J. Algebra, Volume 61 (1979) no. 1, pp. 37-57 | Article | MR 554850 | Zbl 0433.20010